MAUDE Adverse Event Report: HAGER & MEISINGER GMBH IMPL. OKTAGON 4,1X8MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH IMPL. OKTAGON 4,1X8MM; DENTAL IMPLANT
Model Number 3631151DU0ACE
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
Bleeding, numbness, fistula, pain, swelling due to this explantation of implant.

Brand Name
IMPL. OKTAGON 4,1X8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key10933588
Report Number8010516-2020-00008
Device Sequence Number13698721
Product Code DZE
UDI-Device IdentifierE0HM311511
UDI-Public+E0HM311511/$B34592/14D20230331X
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number3631151DU0ACE
Device Lot NumberB34592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR